Skip to main content

From Liouville to Kolmogorov: 2d quantum gravity, noise sensitivity and turbulent flows

Searching for OpenAIRE data...


The critical threshold for Bargmann-Fock percolation

Author(s): Rivera , Alejandro; Vanneuville , Hugo
Published in:, Issue 1, 2017

On the convergence of FK-Ising Percolation to SLE(16/3,16/3−6)

Author(s): Christophe Garban and Hao Wu
Published in: 2018

On a skewed and multifractal uni-dimensional random field, as a probabilistic representation of Kolmogorov's views on turbulence

Author(s): Laurent Chevillard, Christophe Garban, remi Rhodes, Vincent Vargas
Published in: 2017

Dynamical Liouville

Author(s): Garban, Christophe
Published in: 2018

Critical Liouville measure as a limit of subcritical measures

Author(s): Aru, Juhan; Powell, Ellen; Sepúlveda, Avelio
Published in: Issue 10, 2018

Quantitative quenched Voronoi percolation and applications

Author(s): Vanneuville, Hugo
Published in: 2018

The sharp phase transition for level set percolation of smooth planar Gaussian fields

Author(s): Muirhead, Stephen; Vanneuville, Hugo
Published in: 02018

Inverted orbits of exclusion processes, diffuse-extensive-amenability and (non-?)amenability of the interval exchanges

Author(s): Garban, Christophe
Published in: 2018

Quasi-independence for nodal lines

Author(s): Rivera , Alejandro; Vanneuville , Hugo
Published in:, Issue 1, 2019, ISSN 0246-0203

Exceptional times for percolation under exclusion dynamics

Author(s): Christophe Garban and Hugo Vanneuville
Published in: Annales Scientifiques Ecole Normale Superieure, 2019, ISSN 0012-9593

Negative moments for Gaussian multiplicative chaos on fractal sets

Author(s): Christophe Garban, Nina Holden, Avelio Sepúlveda, Xin Sun
Published in: Electronic Communications in Probability, Issue 23, 2018, ISSN 1083-589X
DOI: 10.1214/18-ECP168

Two-valued local sets of the 2D continuum Gaussian free field: connectivity, labels, and induced metrics

Author(s): Juhan Aru, Avelio Sepúlveda
Published in: Electronic Journal of Probability, Issue 23/0, 2018, ISSN 1083-6489
DOI: 10.1214/18-EJP182

A dissipative random velocity field for fully developed fluid turbulence

Author(s): Rodrigo M. Pereira, Christophe Garban, Laurent Chevillard
Published in: Journal of Fluid Mechanics, Issue 794, 2016, Page(s) 369-408, ISSN 0022-1120
DOI: 10.1017/jfm.2016.166